# SDR SWAA2021100828123

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 11,465 hours, 25,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CENTER WING 'EXIT' SIGN FELL OFF / REINSTALLED OVERHEAD CENTER WING 'EXIT' SIGN PER SIP.
